Metrics

From
The Admissible Monomial Basis for the Polynomial Algebra of Five Variables in Degree Eight by Nguyen Khac Tin Journal of Mathematical Sciences and Applications. 2014, 2(2), 21-24 doi:10.12691/jmsa-2-2-2
Views
11993
Html 11540
Abstract 453
24 April 2014 (publication date) through 25 September 2022 *
21.30 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5265
PDF2554
Epub940
XML1152
PPT0
Figures297
Tables322
Export: 2375
RIS719
BibTex799
Endnote857
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com